Guaifenesin NF Doctors Formula
NF-newer formula that is easier on the stomach. Doctor's preferred formula. No Dye,Sugar,Maltodextrin,Vanillin, Gluten or Salicylates. Is now over the counter. No prescription needed.
Directions-do not exceed 4 capsules(2400mg) in 24 hours or as directed by a doctor. Adults and children 12 years of age and over. Take 1 capsule every 4 hours. Children under 12 years of age consult a doctor.
MADE IN THE USA
Single unit price:
Buy 5 or more for
Product Code: G600
Ingredients-Guaifenesin 600mg,Hydroxypropyl Methlcellulose,Pre-gelatinize Starch,Magnesium Stearate. May contain small amounts of corn starch